MathSciNet Relay Station
MathSciNet bibliographic data
MR2600223 (2011d:45023) 45J05 (34K28 45L05 65R20)
Yao, Huanmin New algorithm for the numerical solution of the integro-differential equation with an integral boundary condition. J. Math. Chem. 47 (2010), no. 3, 1054–1067.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement